# SDR DALA2024031103203

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1683-1784
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 IN REF. TO NRC 00421: CORROSION ON FLOOR STRUCTURE (DECK PLATE) BTW STA 1683 TO 1704 AND RBL-8 AND BWT STA 1681 TO 1683 AND LBL- 32 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00595: FLOOR STRUCTURE (DECK PLATE) BWT STA 1681 TO 1683 AND LBL-32 AT PAX CABIN WAS REPAIRED PER B757-200 SRM. (0235895)
